Translator Disclaimer
October 2011 An elementary semi-ampleness result for log canonical divisors
Shigetaka FUKUDA
Hokkaido Math. J. 40(3): 357-360 (October 2011). DOI: 10.14492/hokmj/1319595860

Abstract

If the log canonical divisor on a projective variety with only Kawamata log terminal singularities is numerically equivalent to some semi-ample Q-divisor, then it is semi-ample.

Citation

Download Citation

Shigetaka FUKUDA. "An elementary semi-ampleness result for log canonical divisors." Hokkaido Math. J. 40 (3) 357 - 360, October 2011. https://doi.org/10.14492/hokmj/1319595860

Information

Published: October 2011
First available in Project Euclid: 26 October 2011

zbMATH: 1258.14019
MathSciNet: MR2883495
Digital Object Identifier: 10.14492/hokmj/1319595860

Subjects:
Primary: 14E30

Rights: Copyright © 2011 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.40 • No. 3 • October 2011
Back to Top